Partial Confirmation of a Conjecture on the Boxdot Translation in Modal Logic

  • Rohan French School of Philosophy and Bioethics, Monash University
  • Lloyd Humberstone School of Philosophy and Bioethics, Monash University

Abstract

The purpose of the present note is to advertise an interesting conjecture concerning a well-known translation in modal logic, by confirming a (highly restricted) special case of the conjecture.

Downloads

Download data is not yet available.

Author Biographies

Rohan French, School of Philosophy and Bioethics, Monash University
Lloyd Humberstone, School of Philosophy and Bioethics, Monash University
Published
2009-07-29
How to Cite
FRENCH, Rohan; HUMBERSTONE, Lloyd. Partial Confirmation of a Conjecture on the Boxdot Translation in Modal Logic. The Australasian Journal of Logic, [S.l.], v. 7, july 2009. ISSN 1448-5052. Available at: <https://ojs.victoria.ac.nz/ajl/article/view/1808>. Date accessed: 24 jan. 2020. doi: https://doi.org/10.26686/ajl.v7i0.1808.